IMR OpenIR

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
Reliability analysis of double random Duffing system 期刊论文
ACTA PHYSICA SINICA, 2008, 卷号: 57, 期号: 7, 页码: 3989-3995
Authors:  Zhang YiMin;  Zhang XuFang
Favorite  |  View/Download:20/0  |  Submit date:2021/02/02
double random Duffing systems  dynamic reliability  mean reliability  Cregenbauer orthogonal polynomials  
Reliability analysis of double random Duffing system 期刊论文
ACTA PHYSICA SINICA, 2008, 卷号: 57, 期号: 7, 页码: 3989-3995
Authors:  Zhang YiMin;  Zhang XuFang
Favorite  |  View/Download:15/0  |  Submit date:2021/02/02
double random Duffing systems  dynamic reliability  mean reliability  Cregenbauer orthogonal polynomials